# SDR F3LA200800414

- Difficulty date: July 1, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N805FR
- Make and model: Airbus A318-111
- Aircraft serial: 1660
- Aircraft time: 15,771 hours, 8,171 cycles
- Engine: Cfmint CFM565B8P
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: D5367221800000
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NON ROUTINE C046424. DURING C-CHECK INSPECTION NOTED FWD CARGO PIT TRANSITION PANEL 132DG IS DAMAGED. MAINT REPAIRED FWD CARGO PIT TRANSITION PANEL 132DG IAW SRM 53-02-00 PARAGRAPH 8C FIGURE 204. UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE. (B)
